# SDR SWAA990871

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SERVICE DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
